RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhuravlev, Victor Mikhailovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:656
Abstract pages:5469
Full texts:1401
References:573
Professor
Doctor of physico-mathematical sciences (2002)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
Birth date: 14.03.1953
E-mail:
Website: http://www.spacephys.ru
Keywords: nonlinear partial differential equations; inverse scattering method; nonlinear wave processes; hydrodynamics; solitons; autowave; self-organization theory; gravitation theory; cosmology; elementary particle theory.

Subject:

The method of construction the Lax-Zakharove-Shabat pseudo-representations and representations of a nonlinear partial differential equations which allowed the conjugative equation with standard definition was found. This method was based on a using the general Lagrange identities. In particular the new multi-component nonlinear PDE sets which allowed a multi-soliton solutions was found. The method of construction an exact solutions of Liouville equation in multi-dimension space was found. This solutions functionality connects with the n-form defined on the one argument vector-function space. The analogical solutions of the multi-dimension Toda-chains was found too. The new class of nonlinear auto-wave model processes in diffusion media (diffusion Toda-chains) was found. This models allow the exact solution with the arbitrary functional parameters. The analogical class of the nonlinear auto-wave model was found for the systems which described by nonlinear telegraph equations. In a frame of this work the new special superposition principe of simple solution of the nonlinear diffusion equation $u_t=D\Delta \log u +\lambda u$ and nonlinear telegraph equation $u_t=D(\partial^2_t-\partial^2_x) \log u +\lambda u$ was found. A number of papers (with Chervon S.V. and Shchigolev V.K.) were devoted to the cosmological models which unified the all stages of Universe evolution (global evolution) with many form of matter: perfect fluid, scalar field, Yang–Mills fields.

Biography

Graduated from Faculty of Physics of M.V. Lomonosov Moscow State University (MSU) in 1976 (department oscillation). Ph.D thesis was defended in 1987 (MGI SA USR in Sevastopol). A list of my works contains more than 80 titles.

   
Main publications:
  • Zhuravlev V. M. O novom predstavlenii dvumernykh uravnenii dinamiki neszhimaemoi zhidkosti // Prikladnaya matematika i mekhanika, 1994, 58 (6), 61–67.
  • Zhuravlev V. M. Modeli nelineinykh volnovykh protsessov, dopuskayuschie solitonnye resheniya // ZhETF, 1996, 110 (6), 910–929.
  • Zhuravlev V. M. Tochnye resheniya uravnenii Liuvillya v mnogomernykh prostranstvakh // TMF, 1999, 120 (1), 3–19.
  • Zhuravlev V. M. Tochnye resheniya uravnenii nelineinoi diffuzii $u_t-D\Delta \log u -\lambda u= 0$ v dvumernom koordinatnom prostranstve // TMF, 2000, 124 (2), 265–278.
  • Zhuravlev V. M. Dvukhkomponentnye kosmologicheskie modeli s peremennym uravneniem sostoyaniya veschestva i teplovym ravnovesiem komponent // ZhETF, 2001, 120 (5), 1043–1061.

http://www.mathnet.ru/eng/person17931
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. M. Zhuravlev, “Multidimensional nonlinear Klein–Gordon equations and rivertons”, TMF, 197:3 (2018),  356–370  mathnet  elib; Theoret. and Math. Phys., 197:3 (2018), 1701–1713  isi  scopus
2017
2. V. M. Zhuravlev, I. O. Zolotovskii, P. P. Moronov, M. S. Yavtushenko, V Rastogi, “Generation of giant spatially localised Gaussian wave packets in active fibres with saturable inertial nonlinearity”, Kvantovaya Elektronika, 47:6 (2017),  539–546  mathnet  elib [Quantum Electron., 47:6 (2017), 539–546  isi  scopus]
2016
3. V. M. Zhuravlev, “Multidimensional quasilinear first-order equations and multivalued solutions of the elliptic and hyperbolic equations”, TMF, 186:3 (2016),  371–385  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:3 (2016), 320–332  isi  scopus
2015
4. V. M. Zhuravlev, “Superposition principle and exact solutions of a nonlinear diffusion equation”, TMF, 183:1 (2015),  36–50  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:1 (2015), 478–490  isi  scopus
2014
5. Victor M. Zhuravlev, “Matrix functional substitutions for integrable dynamical systems and the Landau–Lifshitz equations”, Nelin. Dinam., 10:1 (2014),  35–48  mathnet
2013
6. R. T. Sibatov, Ju. V. Saenko, V. V. Uchajkin, V. V. Saenko, E. V. Morozova, V. V. Shulezhko, E. V. Kozhemjakina, A. N. Byzykchi, G. G. Gusarov, D. A. Korobko, I. V. Jarovikova, K. V. Saltykova, I. I. Kozhemjakin, V. M. Juravlev, A. V. Juravlev, N. K. Aynullova, “Statistical Analysis of Radiation-Induced Dynamics of Cancer Cell Transcriptome Using Dna-Microarray Data”, Mat. Biolog. Bioinform., 8:2 (2013),  520–528  mathnet
7. V. M. Zhuravlev, I. O. Zolotovskii, D. A. Korobko, A. A. Fotiadi, “Dynamics of optical pulses in waveguides with a large self-steepening parameter”, Kvantovaya Elektronika, 43:11 (2013),  1029–1036  mathnet  elib [Quantum Electron., 43:11 (2013), 1029–1036  isi  scopus]
8. V. M. Zhuravlev, “Multidimensional nonlinear wave equations with multivalued solutions”, TMF, 174:2 (2013),  272–284  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:2 (2013), 236–246  isi  elib  scopus
9. A. N. Byzykchi, V. M. Zhuravlev, “Solitons and the generalized Cole-Hopf substitutions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(31) (2013),  193–199  mathnet  elib
10. V. M. Zhuravlev, P. P. Mironov, “The random-disturbed dynamic models and the maximum entropy method”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  352–360  mathnet
2011
11. V. M. Zhuravlev, C. S. Obrubov, “Method of general Coule–Hopf substitutions in theory of finite-dimensional dynamical systems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011),  83–89  mathnet
2009
12. V. M. Zhuravlev, “The method of generalized Cole–Hopf substitutions and new examples of linearizable nonlinear evolution equations”, TMF, 158:1 (2009),  58–71  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 158:1 (2009), 48–60  isi  scopus
2008
13. V. M. Zhuravlev, D. A. Zinov'ev, “Method of generalized Cole-Hopf substitutions for dimension 1+2 and integrable models for two-dimensional compressible flows”, Pis'ma v Zh. Èksper. Teoret. Fiz., 88:3 (2008),  194–197  mathnet  elib; JETP Letters, 88:3 (2008), 164–166  isi  scopus
14. V. M. Zhuravlev, D. A. Zinov'ev, “Nonlinear equations linearized using the generalized Cole-Hopf substitutions and the exactly integrable models of the one-dimensional compressible fluid flows”, Pis'ma v Zh. Èksper. Teoret. Fiz., 87:5 (2008),  314–318  mathnet  elib; JETP Letters, 87:5 (2008), 266–270  isi  scopus
2002
15. V. M. Zhuravlev, “Autowaves in double-wire lines with the exponential-type nonlinear active element”, Pis'ma v Zh. Èksper. Teoret. Fiz., 75:1 (2002),  11–16  mathnet; JETP Letters, 75:1 (2002), 9–14  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021